MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Model Number TOXO IGM
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The calibration and qc data were acceptable.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a false positive toxo igm elecsys result from cobas 6000 e601 module serial number (b)(6).The results were 1.03 coi and 1.04 coi (reactive).The customer sent the sample to another laboratory using clia methodology and the result was negative and deemed correct.The questionable result was not reported outside of the laboratory.
 
Additional Manufacturer Narrative
As no sample material was available, further investigation was not possible.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS TOXO IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16962095
Report Number1823260-2023-01688
Device Sequence Number5392930
Product Code LGD
UDI-Device Identifier04015630921485
UDI-Public04015630921485
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K162678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberTOXO IGM
Device Catalogue Number04618858190
Device Lot Number67194901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2023
Supplement Date Received by Manufacturer06/01/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FEMINIS (VITAMIN COMPLEX THAT CONTAINS BIOTIN).
Patient Age32 YR
Patient SexFemale